# SDR 2007UALA05335

- Difficulty date: December 27, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 32,479 hours, 12,315 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 62222101
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE PANEL IS CRACKED AT THE FWD UPPER CORNER (MKD).  DELAMINATION OF PANEL.  REPLACED SLIDE ASSY.
